MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755K
Medical Device Problem Codes Material Integrity Problem (2978); Moisture or Humidity Problem (2986); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit received with critical pump error due to moisture damage to force sensor.Unit received with corroded electronic assemblies and corroded motor home switch.The pump was received with a loose metal contact on the battery cap due to a broken three heat stake post.A test battery cap locks securely into place and the pump powered up properly.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had critical pump error.Customer reported they received the open book image on the insulin pump screen.Customer stated no insulin pump error displayed on the screen before the open book image.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
KIT MMT-1755K PUMP 630G 3ML BK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9970732
Report Number2032227-2020-104943
Device Sequence Number11461701
Product Code OZO
UDI-Device Identifier00643169752726
UDI-Public(01)00643169752726
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1755K
Device Catalogue NumberMMT-1755K
Device Lot NumberHG1HFKD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1